# SDR QXEA200400589

- Difficulty date: August 15, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 14,046 hours, 19,954 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016005
- Part serial: LI0053
- Condition: Bypassing
- Location: Nlg
- Part time: 21,655 hours, 30,253 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SUP - YVR - FLIGHT 2276 - THE CREW ABORTED THE APPROACH WHEN AFTER SELECTING THE GEAR DOWN, THE NOSE LANDING GEAR DID NOT EXTEND.  THE CHECKLIST WAS FOLLOWED AND THE GEAR WAS LOWERED USING THE ALTERNATE METHOD.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR ACTUATOR BYPASSING FLUID.  THE ACTUATOR WAS REPLACED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
